Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jenjen84

Depression With The Fear Of My Health

Recommended Posts

Hi guys so i have been on accutane for the past 3 months now i feel healthy and normal except for some gurgling in my stomach and now recently well we are adults here right?:) but yellow stools that are concerning me.i did however contact my dermatologist and i told her how i had changed my diet a bit to oatmeal.she said that i shouldnt worry and its not the accutane and that she feels its the change of my diet.

Anyways i just wanted to tell u guys so your aware of the risks despite the fact i feel fine im depressed and already feel like ima die problably my ocd:( i have been crying because i wanna finish treatment but never trade that off for my health ive already stopped accutane and waiting a week till my follow up for liver and cholesterol enzymes oh and just so u know im a petite woman and now im gaining weight and have high cholesterol.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×